# SDR LR7A2024081603456

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 61,554 hours, 36,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: LS603451
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH MLG PRESSURE SKIN TO INTERCOSTAL ATTACH ANGLE CRACKED AT FS507, RBL62, WL160. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-10.    NR# 1001153492.
